Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 46, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 17, 2016, 9:38 AM CDT for Denton County, Texas. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 17, 2016, 9:38 AM CDT (14:38 UTC)
- Expired
- Mar 17, 2016, 10:30 AM CDT
- In force
- 52 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
County Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 77 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 17, 9:43 AM CDT | HAIL 0.88 | 4 W Denton, TX | NICKEL SIZE HAIL AT 380 & 156 |
| Mar 17, 9:43 AM CDT | HAIL 1.75 | 6 W Denton, TX | GOLF BALL SIZE HAIL 6 MILES WEST OF DENTON |
| Mar 17, 9:45 AM CDT | HAIL 0.88 | Aubrey, TX | HEAVY RAIN 1.00-1.24 IN 20 MINUTES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 2.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1661 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted.
363
WUUS54 KFWD 171438
SVRFWD
TXC121-171530-
/O.NEW.KFWD.SV.W.0046.160317T1438Z-160317T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
938 AM CDT THU MAR 17 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL DENTON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1030 AM CDT
* AT 937 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KRUM...OR
NEAR DENTON...MOVING EAST AT 30 MPH. THIS STORM MAY SPLIT INTO TWO
STORMS.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
FRISCO...DENTON...CORINTH...LAKE DALLAS...SANGER...LITTLE ELM...KRUM...
PILOT POINT...ARGYLE...SHADY SHORES...AUBREY...NORTHLAKE...KRUGERVILLE...
CROSS ROADS...HACKBERRY...RAY ROBERTS PARK ISLE DU BOIS...OAK POINT...
PONDER...LAKEWOOD VILLAGE AND LINCOLN PARK.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35 BETWEEN MILE MARKERS 468 AND 480.
INTERSTATE 35W BETWEEN MILE MARKERS 79 AND 85.
INTERSTATE 35E BETWEEN MILE MARKERS 458 AND 466.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3312 9730 3330 9734 3342 9716 3340 9684
3315 9684
TIME...MOT...LOC 1437Z 264DEG 26KT 3321 9725
HAIL...1.75IN
WIND...<50MPH
$$
JLDUNN1 follow-up statement
465
WWUS54 KFWD 171508
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1008 AM CDT THU MAR 17 2016
TXC121-171530-
/O.CON.KFWD.SV.W.0046.000000T0000Z-160317T1530Z/
DENTON TX-
1008 AM CDT THU MAR 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR NORTHEASTERN DENTON COUNTY...
AT 1007 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CROSS ROADS...
OR 7 MILES NORTHEAST OF CORINTH...MOVING EAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
FRISCO...DENTON...CORINTH...LAKE DALLAS...LITTLE ELM...SHADY SHORES...
AUBREY...KRUGERVILLE...CROSS ROADS...HACKBERRY...OAK POINT...LAKEWOOD
VILLAGE AND LINCOLN PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3313 9714 3326 9715 3334 9712 3340 9684
3315 9684
TIME...MOT...LOC 1507Z 264DEG 26KT 3323 9699
HAIL...1.50IN
WIND...<50MPH
$$
JLDUNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 7:40 AM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Mar 17, 7:40 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 740 AM CDT THU MAR 17 2016 .AVIATION... /12Z TAFS/ PRIMARY CONCERN...TIMING PERIODS OF THUNDERSTORMS. AN EAST-WEST FRONTAL BOUNDARY IS NEARLY STATIONARY SOUTH OF THE I-20 CORRIDOR. COMANCHE...WACO...AND PALESTINE ARE IN THE HUMID AIR JUST SOUTH OF THE FRONT. ALTHOUGH THE CROSS-BOUNDARY FLOW HAS BEEN GENERALLY UNDER 20KTS OVERNIGHT...WITH CONSIDERABLE INSTABILITY ABOVE THE FRONTAL INVERSION...THIS MOIST/WARM ADVECTION HAS BEEN SUFFICIENT FOR A FEW STRONG/SEVERE STORMS. THESE ARE AIDED BY A SHORTWAVE ALOFT...WHICH WILL CONTINUE TO AID IN STORM MAINTENANCE THE REMAINDER OF THE MORNING...UNTIL IT PASSES TO THE EAST. THE BULK OF THE ACTIVITY THIS AFTERNOON WILL BE IN THE HUMID AIR SOUTH OF THE FRONT...WHERE WACO MAY SEE SOME THUNDERSTORMS. UPGLIDE ABOVE THE FRONTAL INVERSION THIS EVENING...COUPLED WITH MOISTENING EASTERLY FLOW AT THE SURFACE...WILL RESULT IN DETERIORATING CEILINGS/VISIBILITY THIS EVENING. FOR WACO...A SIMILAR BUT DELAYED DETERIORATION IS EXPECTED IN THE WARM SECTOR. THESE CONDITIONS WILL BE SLOW TO IMPROVE FRIDAY MORNING. EXTENDED... A COLD FRONT WILL MOVE THROUGH THE REGION ON FRIDAY. THUNDERSTORMS MAY ACCOMPANY THE BOUNDARY...THE TIME FRAME FOR WHICH WILL BE ASSESSED WITH SUBSEQUENT TAF ISSUANCES. 25 && .PREV DISCUSSION... /ISSUED 332 AM CDT THU MAR 17 2016/ ISOLATED THUNDERSTORMS WHICH DEVELOPED OVERNIGHT ACROSS THE NORTHWEST COUNTIES SHOULD CONTINUE NORTH OF THE I-20 CORRIDOR THROUGH THE EARLY MORNING HOURS. ACTIVITY IS ASSOCIATED WITH A MID LEVEL DISTURBANCE AND IS WORKING ITS WAY EAST ON THE NORTH SIDE OF A WARM FRONT. THE FRONT APPEARED TO EXTEND ALONG A LINE FROM BRECKENRIDGE TO PALESTINE DURING THE PAST FEW HOURS. ELEVATED INSTABILITY CURRENTLY IN PLACE WILL LIKELY PERSIST AS THESE CELLS WORK THEIR WAY EAST INTO THE DALLAS-FORT WORTH AREA...SO AN OUTSIDE CHANCE OF LARGE HAIL WILL CONTINUE THROUGH SUNRISE. STORMS MAY WEAKEN BEFORE REACHING THE METROPLEX...BUT WILL STILL POSE A THREAT FOR AT LEAST SMALL HAIL...LIGHTNING AND BRIEF HEAVY RAIN. THERE WILL LIKELY BE A TRANSITION FROM THE ELEVATED STORMS NORTH OF THE I-20 REGION TO SURFACE BASED CONVECTION SOUTH OF THE WARM FRONT THIS AFTERNOON. GOOD INSTABILITY WILL BE IN PLACE ACROSS THE SOUTHERN HALF OF THE REGION...BUT WEAKER SHEAR SHOULD PRECLUDE WIDESPREAD SEVERE WEATHER THIS AFTERNOON. STILL..A FEW STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL. SHOWERS AND STORMS WILL SHIFT EAST OF THE REGION THIS EVENING AS THE IMPULSE RACES TOWARDS THE MISSISSIPPI VALLEY. THE WARMER AIRMASS SOUTH OF THE BOUNDARY WILL KEEP LOW TEMPERATURES IN THE 60S ACROSS THE SOUTHERN COUNTIES OVERNIGHT. LOWS TONIGHT WILL BE ABOUT 10 DEGREES OR SO COOLER ON THE NORTH SIDE OF THE FRONT. A SHORTWAVE TROUGH WILL DROP SOUTHEAST THROUGH THE CENTRAL PLAINS TONIGHT AND FRIDAY. THIS WILL SEND A COLD FRONT SOUTH THROUGH THE REGION FRIDAY...ALONG WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. THE BEST CHANCE FOR CONVECTION WILL BE DURING THE AFTERNOON HOURS ON FRIDAY WHEN THE BEST INSTABILITY WILL OCCUR IN ADVANCE OF THE FRONT. A FEW STORMS WILL BE CAPABLE OF LARGE HAIL. DAMAGING WINDS COULD ALSO OCCUR IF CONVECTION BECOMES ORGANIZED ALONG THE ADVANCING FRONT. THE BEST POTENTIAL FOR STRONG TO POSSIBLY SEVERE STORMS WILL EXIST OVER THE SOUTHERN HALF OF THE REGION WHERE MOISTURE AND INSTABILITY WILL BE HIGHEST. COOLER AND DRIER AIR BEHIND THE FRONT AND SUBSIDENCE ON THE BACK SIDE OF THE SHORTWAVE WILL BRING AN END TO OUR RAIN CHANCES LATE FRIDAY EVENING. WE WILL KEEP SOME LOW POPS ACROSS THE SOUTHERN-MOST COUNTIES EARLY SATURDAY DUE TO THE POSSIBILITY OF A FEW LINGERING SHOWERS. BELOW-NORMAL TEMPERATURES ARE EXPECTED OVER THE WEEKEND WITH LOWS IN THE 30S AND 40S AND HIGHS IN THE 50S AND 60S. UPPER LEVEL RIDGING WILL PROVIDE A WARM-UP DURING THE FIRST HALF OF NEXT WEEK...THEN THE NEXT STORM SYSTEM WILL BRING RAIN CHANCES BACK TO THE AREA ABOUT A WEEK FROM TODAY. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 56 66 46 59 / 30 40 50 50 10 WACO, TX 73 59 71 47 60 / 50 40 50 60 20 PARIS, TX 69 51 64 43 58 / 30 40 50 50 10 DENTON, TX 66 53 63 43 58 / 30 40 50 50 10 MCKINNEY, TX 68 53 64 44 58 / 30 40 50 50 10 DALLAS, TX 68 57 66 46 59 / 30 40 50 50 10 TERRELL, TX 70 55 67 46 59 / 30 40 50 50 10 CORSICANA, TX 72 59 71 48 60 / 40 40 50 60 20 TEMPLE, TX 75 61 73 48 61 / 50 40 50 60 20 MINERAL WELLS, TX 66 54 63 42 58 / 40 30 50 40 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 25/30
Hazardous weather outlook, Mar 17, 5:25 AM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 525 AM CDT THU MAR 17 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 525 AM CDT THU MAR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. MORNING THUNDERSTORMS WILL AFFECT AREAS MAINLY ALONG AND NORTH OF THE I-20 CORRIDOR. THESE STORMS ARE NORTH OF A WARM FRONT AND WILL REMAIN PRIMARILY ELEVATED. AS A RESULT...LARGE HAIL WILL BE THE MAIN THREAT. THIS AFTERNOON...THUNDERSTORMS WILL BE POSSIBLE REGIONWIDE...BUT WILL PRIMARILY IMPACT AREAS SOUTH OF THE I-20 CORRIDOR. IN THE HUMID AIR SOUTH OF THE FRONT...AVAILABLE INSTABILITY WILL ALLOW FOR STRONG UPDRAFTS SUPPORTIVE OF LARGE HAIL. THESE STORMS WILL BE SURFACE-BASED...WHICH MEANS THERE IS ALSO A THREAT OF DAMAGING WINDS. HOWEVER...INADEQUATE SHEAR SHOULD KEEP THE ACTIVITY LARGELY UNORGANIZED...LIMITING THE AREAL EXTENT OF THE SEVERE WEATHER. LATE TONIGHT INTO EARLY FRIDAY MORNING...THUNDERSTORMS MAY REDEVELOP NORTH OF THE FRONT...IN AREAS GENERALLY ALONG AND NORTH OF THE I-20 CORRIDOR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A COLD FRONT WILL MOVE THROUGH NORTH AND CENTRAL TEXAS ON FRIDAY...BRINGING WITH IT ANOTHER CHANCE FOR THUNDERSTORMS. INSTABILITY AND WIND SHEAR APPEAR MARGINAL FOR WIDESPREAD SEVERE WEATHER...BUT STRONG WINDS WILL BE POSSIBLE IF A SQUALL LINE IS ABLE TO DEVELOP ALONG THE ADVANCING FRONTAL BOUNDARY. THUNDERSTORM CHANCES WILL END FROM NORTH TO SOUTH EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON IN AREAS SOUTH OF THE I-20 CORRIDOR. 25
In the hours before
Local storm report, Mar 17, 8:55 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
855 AM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM HAIL SANGER 33.37N 97.18W
03/17/2016 E1.00 INCH DENTON TX AMATEUR RADIO
QUARTER SIZE HAIL REPORTED IN SANGERSpecial weather statement, Mar 17, 9:09 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 909 AM CDT THU MAR 17 2016 TXZ103-171500- DENTON TX- 909 AM CDT THU MAR 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DENTON COUNTY UNTIL 1000 AM CDT... AT 909 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BARTONVILLE...OR NEAR TROPHY CLUB...MOVING EAST AT 35 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PLANO...CARROLLTON...FRISCO...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...CORINTH...HIGHLAND VILLAGE...TROPHY CLUB...LAKE DALLAS...LAKE LEWISVILLE...LITTLE ELM...ROANOKE...ARGYLE...HICKORY CREEK...DOUBLE OAK... SHADY SHORES...NORTHLAKE AND BARTONVILLE. THIS INCLUDES THE FOLLOWING INTERSTATES... INTERSTATE 35W BETWEEN MILE MARKERS 72 AND 80. INTERSTATE 35E BETWEEN MILE MARKERS 447 AND 461. LAT...LON 3299 9684 3302 9727 3314 9727 3322 9684 TIME...MOT...LOC 1409Z 268DEG 29KT 3306 9719 JLDUNN
Local storm report, Mar 17, 9:13 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
913 AM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM TSTM WND DMG PARIS 33.65N 95.53W
03/17/2016 LAMAR TX PUBLIC
ROOF DAMAGE IN PARIS AT THE INTERSECTION OF LOOP 286 AND
HWY 19/24Local storm report, Mar 17, 9:20 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
920 AM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 AM HAIL PANTEGO 32.72N 97.15W
03/17/2016 E1.50 INCH TARRANT TX TRAINED SPOTTER
PING PONG BALL SIZE HAIL NEAR PANTEGOSpecial weather statement, Mar 17, 9:26 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 926 AM CDT THU MAR 17 2016 TXZ103-171515- DENTON TX- 926 AM CDT THU MAR 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR DENTON COUNTY UNTIL 1015 AM CDT... AT 926 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SANGER...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FRISCO...DENTON...FLOWER MOUND...THE COLONY...CORINTH...HIGHLAND VILLAGE... LAKE DALLAS...SANGER...LITTLE ELM...KRUM...PILOT POINT...ARGYLE...HICKORY CREEK...JUSTIN...SHADY SHORES...AUBREY...NORTHLAKE...KRUGERVILLE...CROSS ROADS AND BARTONVILLE. THIS INCLUDES THE FOLLOWING INTERSTATES... INTERSTATE 35 BETWEEN MILE MARKERS 468 AND 481. INTERSTATE 35W BETWEEN MILE MARKERS 75 AND 85. INTERSTATE 35E BETWEEN MILE MARKERS 457 AND 466. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3341 9684 3315 9684 3304 9740 3343 9738 TIME...MOT...LOC 1426Z 270DEG 26KT 3334 9715 JLDUNN
Local storm report, Mar 17, 9:28 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
928 AM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM HAIL 4 S WHITESBORO 33.59N 96.92W
03/17/2016 E1.50 INCH GRAYSON TX TRAINED SPOTTER
TRAINED SPOTTER REPORTS QUARTER TO PING PONG BALL SIZED
HAIL 4 MILES SOUTH OF WHITESBOROThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 1:39 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 36 min |
| Mar 17, 2:13 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 62 min |
| Mar 17, 3:22 AM CDT | Special Weather Statement | FWD | Parker | 38 min |
| Mar 17, 3:30 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 30 min |
| Mar 17, 3:54 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 66 min |
| Mar 17, 4:35 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 55 min |
| Mar 17, 4:41 AM CDT | Special Weather Statement | FWD | Wise | 49 min |
| Mar 17, 5:14 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Kaufman | 46 min |
| Mar 17, 5:19 AM CDT | Special Weather Statement | FWD | Jack, Wise | 41 min |
| Mar 17, 5:26 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 49 min |
| Mar 17, 5:38 AM CDT | Special Weather Statement | FWD | Montague | 52 min |
| Mar 17, 5:43 AM CDT | Tornado Warning | FWD | Parker | 21 min |
| Mar 17, 6:10 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 65 min |
| Mar 17, 6:16 AM CDT | Special Weather Statement | FWD | Cooke | 44 min |
| Mar 17, 6:29 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 46 min |
| Mar 17, 7:08 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 67 min |
| Mar 17, 7:45 AM CDT | Special Weather Statement | FWD | Wise | 45 min |
| Mar 17, 7:57 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 63 min |
| Mar 17, 8:05 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 43 min |
| Mar 17, 8:35 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Wise | 40 min |
| Mar 17, 8:39 AM CDT | Severe Thunderstorm Warning | FWD | Lamar | 36 min |
| Mar 17, 9:06 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 39 min |
| Mar 17, 9:09 AM CDT | Special Weather Statement | FWD | Denton | 51 min |
| Mar 17, 9:19 AM CDT | Severe Thunderstorm Warning | FWD | Grayson | 26 min |
| Mar 17, 9:26 AM CDT | Special Weather Statement | FWD | Denton | 49 min |
| Mar 17, 9:31 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 59 min |
| Mar 17, 9:32 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 31 min |
| Mar 17, 9:43 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 62 min |
| Mar 17, 9:55 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Mar 17, 10:16 AM CDT | Special Weather Statement | FWD | Hunt | 44 min |
| Mar 17, 10:17 AM CDT | Special Weather Statement | FWD | Collin | 43 min |
| Mar 17, 10:22 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 38 min |
| Mar 17, 10:28 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 47 min |
| Mar 17, 10:49 AM CDT | Special Weather Statement | FWD | Delta, Hopkins | 41 min |
| Mar 17, 11:03 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 27 min |
| Mar 17, 11:09 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 34 min |
| Mar 17, 11:44 AM CDT | Special Weather Statement | FWD | Hunt | 46 min |
| Mar 17, 11:50 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 40 min |
| Mar 17, 12:04 PM CDT | Special Weather Statement | FWD | Henderson | 41 min |
| Mar 17, 12:29 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Hunt, Lamar | 46 min |
| Mar 17, 1:13 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.